# SDR AALA202101139010

- Difficulty date: December 9, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 19,558 hours, 5,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK SHEAR PLATE STR 23R BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA.  LENGTH=1.051 INCHES.  REPLACED SHEAR PLATE AND FASTENERS LOCATED STR 23 BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA.
